# SDR MTNA20121127006

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- Aircraft time: 27,411 hours, 28,264 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: S53571501200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING CORROSION OUT OF LIMITS ON FORWARD KEEL PANEL P/N S53571501200.  REPLACED FORWARD KEEL PANEL.
